Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Lusternik–Schnirelmann category and the connectivity of $X$

Nicholas A Scoville

Algebraic & Geometric Topology 12 (2012) 435–448
Bibliography
1 M Abramowitz, I A Stegun, editors, Handbook of mathematical functions with formulas, graphs, and mathematical tables, Dover (1992) MR1225604
2 M Arkowitz, Introduction to homotopy theory, , Springer (2011) MR2814476
3 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, 103, Amer. Math. Soc. (2003) MR1990857
4 L Fernández-Suárez, A Gómez-Tato, J Strom, D Tanré, The Lusternik–Schnirelmann category of Sp(3), Proc. Amer. Math. Soc. 132 (2004) 587 MR2022385
5 R Nendorf, N Scoville, J Strom, Categorical sequences, Algebr. Geom. Topol. 6 (2006) 809 MR2240916
6 J Oprea, J Strom, Mixing categories, Proc. Amer. Math. Soc. 139 (2011) 3383 MR2811292
7 G J Porter, Higher-order Whitehead products, Topology 3 (1965) 123 MR0174054
8 H E Salzer, The approximation of numbers as sums of reciprocals, Amer. Math. Monthly 54 (1947) 135 MR0020339
9 N A Scoville, Mapping cone sequences and a generalized notion of cone length, JP J. Geom. Topol. 11 (2011) 209
10 D Stanley, Spaces and Lusternik–Schnirelmann category n and cone length n + 1, Topology 39 (2000) 985 MR1763960
11 D Stanley, H Rodríguez Ordóñez, A minimum dimensional counterexample to Ganea’s conjecture, Topology Appl. 157 (2010) 2304 MR2670507
12 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton Univ. Press (1962) MR0143217